# SDR CALA9601776

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TOP LT SIDE OF RUDDER SKIN BENT WITH A 2 INCH CRACK.  THE CRACKED AREA OF SKIN WAS CUT OUT AND A DOUBLER WAS INSTALLED IAW SRM 55-01.
